# SDR DALA2022101006544

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,064 hours, 22,893 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 6811 - MISC/DE - DUE TO SPLIT NEEDLES ON THE FLAP INDICATOR. CORRECTIVE ACTION: BITE CHECKED FSEU S FOR FAULTS. CONFIRMED NEEDLE STUCK UPON CYCLING FLAPS. REPLACED RIGHT FLAP POSITION TRANSMITTER.
